Please use this identifier to cite or link to this item: http://hdl.handle.net/2440/3631
Citations
Scopus Web of Science® Altmetric
?
?
Full metadata record
DC FieldValueLanguage
dc.contributor.authorCarey, Alan L.en
dc.contributor.authorGrundling, H.en
dc.contributor.authorHurst, C. A.en
dc.contributor.authorLangmann, E.en
dc.date.issued1995en
dc.identifier.citationJournal of Mathematical Physics, 1995; 36(6):2605-2620en
dc.identifier.issn0022-2488en
dc.identifier.urihttp://hdl.handle.net/2440/3631-
dc.language.isoenen
dc.publisherAmerican Institute of Physicsen
dc.rights© 1995 American Institute of Physics. This article may be downloaded for personal use only. Any other use requires prior permission of the author and the American Institute of Physics.en
dc.titleRealising 3-cocycles as obstructionsen
dc.typeJournal articleen
dc.identifier.doi10.1063/1.531054en
Appears in Collections:Pure Mathematics publications

Files in This Item:
File SizeFormat 
hdl_3631.pdf1.02 MBAdobe PDFView/Open


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.